Book: Toeplitz Apporach to Problems of the Uncertaitny Principle, CBMS series, AMS/NSF, 2015





Two-Spectra Theorem with Uncertainty, with N. Makarov, (.pdf)
preprint

De Branges Functions for Schroedinger Equations, with A. Baranov and Yu. Belov, (.pdf)
preprint

Restricted Interpolation by Meromorphic Inner Functions, with R. Rupam, (.pdf)
preprint

On the Determinacy of Measures, with M. Mitkovski, (.pdf)
Inventiones Math., Vol. 202 (2015)

Bernstein's problem on weighted polynomial approximation, (.dvi)
to appear in proc. of Abel Symposium, Oslo 2012

A problem on completeness of exponentials, (.dvi)
Annals of Math., Volume 178 (2013),  983-1016

Spectral gaps for sets and measures, (.dvi)
Acta Math., Volume 208, Issue 1 (2012), pp 151-20.

With C. Remling, Approximation results for reflectionless Jacobi matrices, (.dvi)
Internat. Math. Res. Notices, 2011, no.16. 3575-3617

With E. Abakumov and C. Liaw, Cyclicity in renk-one perturbation problems, (.dvi)
J. London Math. Soc. (2013) 88 (2): 523-537.

With N. Makarov, Beurling-Malliavin theory for Toeplitz kernels, (.dvi)
Inventiones Math., Vol. 180, Issue 3 (2010), 443-480.

With M. Mitkovski, Polya sequences, Toeplitz kernels and gap theorems, (.dvi)
Advances in Math., 224 (2010), pp. 1057-1070.

 With B. Simon and M. Zinchenko, The Hilbert transform of a measure, (.pdf)
J. d'Anal. Math., Vol. 111, No. 1 (2010), 247-265.

Asymptotic behavior of arguments of Cauchy integrals, (.dvi)
Special volume devoted to the 75th birthday of V.P. Havin,
Amer. Math. Soc. Transl, (2) vol. 226, 2009, 133-153

With C. Remling, Reflectionless Herglotz functions and Jacobi matrices, (.dvi)
Comm. Math. Phys., Vol 288, 3, 2009, 1007-1021.

With M. Melnikov and A. Volberg, Uniqueness theorems for Cauchy integrals (.dvi)
Publ. Mat. 52 (2008), no. 2, 289--314.

With E. Abakumov, Pseudocontinuation and Cyclicity of Random Power series (.dvi)
J. Inst. Math. Jussieu 7 (2008), no. 3, 413--424.

With D. Sarason, AC measures, (.dvi)
Recent advances in operator-related function theory, 1--14,
Contemp. Math., 393, Amer. Math. Soc., Providence, RI, 2006.

With V. Kapustin, Boundary convergence of vector-valued pseudocontinuable functions, (.dvi)
J. Funct. Anal. 238 (2006), no. 1, 313--326.

With N. Makarov, Meromorphic inner functions, Toeplitz kernels and the Uncertainty Principle, (.dvi)
Perspectives in analysis, 185--252, Math. Phys. Stud., 27, Springer, Berlin, 2005.

With P. W. Jones, Asymptotic growth of Cauchy transforms (.dvi)
Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 1, 99--120.

Images of non-tangential sectors under Cauchy transforms (.dvi)
J. Anal. Math. 89 (2003), 385--395.

Maximal properties of the normalized Cauchy transform (.dvi)
J. Amer. Math. Soc. 16 (2003), no. 1, 1--17

With R.del Rio and S. Fuentes, Coexistence of absolutely continuous and singular spectra (.dvi)
Bol. Soc. Mat. Mexicana (3) 8 (2002), no. 1, 49--61.

Integral representations and uniqueness sets for star-invariant subspaces (.dvi
Systems, approximation, singular integral operators, and related topics, 425--443,
Oper. Theory Adv. Appl., 129, Birkh�user, Basel, 2001.

Survival probability in rank-one perturbation problems (.dvi
Comm. Math. Phys. 223 (2001), no. 1, 205--222.

With R. del Rio and S. Fuentes, Families of spectral measures with mixed types (.dvi
Operator methods in ordinary and partial differential equations (Stockholm, 2000), 131--140,
Oper. Theory Adv. Appl., 132, Birkh�user, Basel, 2002.

Equivalence up to a rank-one perturbation (.dvi)
Pacific J. of Math., 194, 1, 2000, pp 175--188.

Properties of exposed points in the unit ball of H1 (.dvi)
Indiana Univ. Math. J. 50 (2001), no. 4, 1789--1806.

With R. Del Rio
Spectral measures of Sturm-Liouville operators on the half-axis (.dvi)
Operator Theory: Advances and Applications, Birkhausen, proceedings
of "Mathematical Problems in Quantum Mechanics", 1999, pp. 149--159.

Finite rank perturbations of singular spectra (.dvi)
Internat. Math. Res. Notices 1997, no. 9, pp. 421--436.

The Krein spectral shift and rank one perturbations of spectra (.dvi)
Algebra i Analiz, 10 (1998), No. 5, pp. 143--183.
English translation in St. Petersburg Math. J.

On the Distribution of the Boundary Values of Cauchy Integrals (.dvi)
Proc. Amer. Math. Soc., (1996), no. 8, pp. 2455--2463.

The Boundary Behavior of Pseudocontinuable Functions (.dvi)
St.-Petersburg Math. J., Vol. 5 (1994), No 2,  pp 389--406.

The Marshall Theorem for Almost Everywhere Continuous functions
Vestnik Lenin. Univ. ,Ser. 1, 1991, Vol. 1(No 1), pp 54-62 (in Russian),
translation in Vestnik Leningrad Univ. Math. 24 (1991), no. 1,  pp. 70--78.

On an Analog of the Douglas-Rudin Theorem
Vestnik Lenin. Univ. ,Ser. 1, 1989, Vol. 4(No 22), pp 32-35 (in Russian),
translation in Vestnik Leningrad Univ. Math. 22 (1989), no. 4,  pp. 40--44.